Izhar Uddin
Izhar Uddin
Department of Mathematics, Jamia Millia Islamia
jmi.ac.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
One-step iteration scheme for multivalued nonexpansive mappings in CAT (0) spaces
I Uddin, JJ Nieto, J Ali
Mediterranean Journal of Mathematics 13 (3), 1211-1225, 2016
192016
Convergence theorems for a hybrid pair of generalized nonexpansive mappings in Banach spaces
I Uddin, M Imdad, J Ali
Bulletin of the Malaysian Mathematical Sciences Society 38 (2), 695-705, 2015
92015
An iteration scheme for a family of multivalued mappings in CAT(0) spaces with an application to image recovery
I Uddin, J Ali, JJ Nieto
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
72018
Some convergence theorems for a hybrid pair of generalized nonexpansive mappings in CAT (0) spaces
I Uddin, M Imdad
J. Nonlinear Convex Anal 16 (3), 447-457, 2015
62015
Approximating fixed points for generalized nonexpansive mapping in spaces
I Uddin, S Dalal, M Imdad
Journal of Inequalities and Applications 2014 (1), 155, 2014
62014
On certain convergence of S-iteration scheme in CAT (0) spaces
I Uddin, M Imdad
Kuwait Journal of Science 42 (2), 2015
42015
A new iteration scheme for a hybrid pair of generalized nonexpansive mappings
I Uddin, AAN Abdou, M Imdad
Fixed Point theory and Applications 2014 (1), 205, 2014
32014
Fixed point results in -metric spaces with an application
M Asim, I Uddin, M Imdad
Journal of Inequalities and Applications 2019 (1), 280, 2019
22019
A fixed-point theorem for monotone nearly asymptotically nonexpansive mappings
S Aggarwal, I Uddin, JJ Nieto
Journal of Fixed Point Theory and Applications 21 (4), 91, 2019
22019
Modified proximal point algorithms involving convex combination technique for solving minimization problems with convergence analysis
N Wairojjana, N Pakkaranang, I Uddin, P Kumam, AM Awwal
Optimization, 1-26, 2019
22019
Mann iteration for monotone nonexpansive mappings in ordered CAT (0) space with an application to integral equations
I Uddin, C Garodia, JJ Nieto
Journal of inequalities and applications 2018 (1), 339, 2018
22018
Generalized contraction principle under relatively weaker contraction in partial metric spaces
A Perveen, I Uddin, M Imdad
Advances in Difference Equations 2019 (1), 1-22, 2019
12019
Common fixed points of modified Picard-S iteration process involving two G-nonexpansive mapping in CAT (0) space with directed graph
S Khatoon, I Uddin, N Pakkaranang, N Wairojjana
Thai Journal of Mathematics 18 (1), 2019
12019
Convergence of SP-iteration for generalized nonexpansive mapping in Hadamard space
I Uddin, M Imdad
Hacettepe Journal of Mathematics and Statistics 47 (6), 1595-1604, 2018
12018
Convergence analysis of modified Abbas iteration process for two G-nonexpansive mappings
S Khatoon, I Uddin
Rendiconti del Circolo Matematico di Palermo Series 2, 1-14, 2020
2020
A New S-Type Iteration Scheme for Generalized Nonexpansive Mappings
I Uddin, A Saxena
Proceedings of the National Academy of Sciences, India Section A: Physical …, 2019
2019
SOME CONVERGENCE THEOREMS FOR NEW ITERATION SCHEME IN CAT(0) SPACES
ANDVR IZHAR UDDIN, JAVID ALI
Miskolc Mathematical Notes 20 (No. 2, pp.), 1285–1297, 2019
2019
APPROXIMATING COMMON FIXED POINTS OF NONEXPANSIVE MAPPINGS IN CAT (0) SPACES
C Garodia, I Uddin
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED …, 2019
2019
EXISTENCE OF THE SOLUTION OF COUNTABLY INFINITE SYSTEM OF DIFFERENTIAL EQUATIONS IN SEQUENCE SPACES mp( ) AND np( ) WITH THE …
MS KHAN, I UDDIN, QMD LOHANI
Journal of applied mathematics & informatics 37 (5_6), 329-339, 2019
2019
Convergence and stability of Fibonacci-Mann iteration for a monotone non-Lipschitzian mapping
S Aggarwal, I Uddin
Demonstratio Mathematica 52 (1), 388-396, 2019
2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20